# SDR DALA2024082308400

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 119,825 hours, 17,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 DURING AMDS 2501-01294-0102, FOUND RT OVERWING SLIDE UNSERVICEABLE. CORRECTIVE ACTION: RMVD RT OVERWING SLIDE PER W/C 2561-4697. (6179479)
